Bulletin of the Belgian Mathematical Society - Simon Stevin

On the approximation of functions by Fourier Stieltjes Series

Chengbo Lu and Dansheng Yu

Full-text: Open access

Abstract

Recently, Leindler [2] introduced the sequences of Head Bounded Variation ($HBVS$) and the sequences of Rest Bounded Variation ($RBVS$), which are nontrivial generalizations of nondecreasing sequences and nonincreasing sequences respectively. In the present paper, we generalize a classical result of Mazhar([1]) on the approximation by means of Fourier Stieltjes series by using the $HBVS$ and $RBVS.$

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 20, Number 4 (2013), 667-674.

Dates
First available in Project Euclid: 22 October 2013

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1382448187

Digital Object Identifier
doi:10.36045/bbms/1382448187

Mathematical Reviews number (MathSciNet)
MR3129066

Zentralblatt MATH identifier
1280.42002

Subjects
Primary: 42A10: Trigonometric approximation 42A24: Summability and absolute summability of Fourier and trigonometric series 40C05: Matrix methods

Keywords
$HBVS$ $RBVS$ Fourier Stieltjes Series

Citation

Lu, Chengbo; Yu, Dansheng. On the approximation of functions by Fourier Stieltjes Series. Bull. Belg. Math. Soc. Simon Stevin 20 (2013), no. 4, 667--674. doi:10.36045/bbms/1382448187. https://projecteuclid.org/euclid.bbms/1382448187


Export citation